| Model Number |
CS-10100-03M |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
11/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
Event or Problem Description
It was reported that the patient fell and their 10x100mm cemented straight segmental stem had loosened.The patient underwent a revision surgery on (b)(6) 2022 where the surgeon revised the patient's 10x100mm cemented straight segmental stem to a 13x120 cemented straight segmental stem.The surgeon also revised the poly spacer, tibial hinge component, male-female midsection, distal femur axial pin, and distal femur.No additional information regarding this adverse event has been provided.
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the segmental stem loosening could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.
Event or Problem Description